# SDR CALA2025103010756

- Difficulty date: October 4, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N61898
- Make and model: Boeing 737924ER
- Aircraft serial: 62815
- Aircraft time: 27,228 hours, 10,267 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3131
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER FURTHER EVALUATION, LIGHTNING STRIKE FOUND TO BE OUT LIMI TS REQUIRE REPAIR ON FUSELAGE SKIN BTW STA 380 TO STA 400 AND S- -5R TO S-6R.   PERFORMED REPAIR ON FUSELAGE SKIN BTW STA 380 TO STA 400 AND S- -5R TO S-6R IAW SRM 53-00-01-2R-3, THIS REPAIR IS A CATEGORY "B" AND REQUIRE REPETITIVE INSPECTION IAW SRM 53-00-01- -2R-3 PAR. 5 C.   REPAIR ACCOMPLISHED ON FUSELAGE SKIN BETWEEN STA 380 - 400 AND S TR'S 5R AND 6R IAW SRM 53-00-01-2R-3.
